Alert archive / California / Wind Advisories in 2015

Wind Advisory 64, NWS Los Angeles, CA

December 7, 2015

NWS Los Angeles, CA issued this wind advisory at Dec 7, 2015, 5:35 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2015, 5:35 PM PST (01:35 UTC)
Expired
Dec 8, 2015, 6:00 AM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WWUS76 KLOX 080135
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
535 PM PST MON DEC 7 2015

...GUSTY NORTH WINDS TO IMPACT PORTIONS OF SOUTHWEST CALIFORNIA
TONIGHT...

.A TIGHTENING NORTHERLY PRESSURE GRADIENT WILL CREATE GUSTY NORTH
WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH THE
INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO DIMINISH AFTER MIDNIGHT
TONIGHT AND DROP BELOW ADVISORY CRITERIA EARLY TUESDAY MORNING.

CAZ053-054-080530-
/O.NEW.KLOX.WI.Y.0064.151208T0135Z-151208T1100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
535 PM PST MON DEC 7 2015

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY IS IN EFFECT UNTIL 3 AM PST TUESDAY.

* WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS
  TO 45 MPH WILL DEVELOP THIS EVENING AND CONTINUE THROUGH EARLY
  TUESDAY MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-080530-
/O.NEW.KLOX.WI.Y.0064.151208T0135Z-151208T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
535 PM PST MON DEC 7 2015

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY
IS IN EFFECT UNTIL 3 AM PST TUESDAY.

* WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS
  TO 45 MPH WILL DEVELOP THIS EVENING AND CONTINUE THROUGH EARLY
  TUESDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
3 follow-up statements
215 
WWUS76 KLOX 080506
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
906 PM PST MON DEC 7 2015

...GUSTY NORTH WINDS TO IMPACT PORTIONS OF SOUTHWEST CALIFORNIA
TONIGHT...

.A TIGHTENING NORTHERLY PRESSURE GRADIENT WILL CREATE GUSTY NORTH
WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH THE
INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO DIMINISH AFTER
MIDNIGHT TONIGHT AND DROP BELOW ADVISORY CRITERIA EARLY TUESDAY
MORNING.

CAZ053-054-081100-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-151208T1100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
906 PM PST MON DEC 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS
  TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED
  GUSTS AROUND 55 MPH ARE POSSIBLE ACROSS FAVORED MOUNTAIN PEAKS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-081100-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-151208T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
906 PM PST MON DEC 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS
  TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED
  GUSTS UP TO 55 MPH ARE POSSIBLE IN THE FOOTHILLS ABOVE
  MONTECITO.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
369 
WWUS76 KLOX 080739
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1139 PM PST MON DEC 7 2015

...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF SOUTHWEST CALIFORNIA
TONIGHT...

.A TIGHT NORTHERLY PRESSURE GRADIENT WILL CONTINUE TO BRING GUSTY
NORTH WINDS TO SOUTHERN SANTA BARBARA COUNTY...TO THE INTERSTATE
5 CORRIDOR...AND TO THE SANTA MONICA MOUNTAINS. WINDS WILL BEGIN
TO DIMINISH BY DAYBREAK TUESDAY.

CAZ046-081400-
/O.EXB.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1139 PM PST MON DEC 7 2015

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. 

* WINDS AND TIMING...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS
  TO 45 MPH WILL CONTINUE OVERNIGHT. ISOLATED GUSTS TO 55 MPH ARE
  POSSIBLE IN HIGHER ELEVATIONS.

* IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ON ROADWAYS
  INCLUDING KANAN AND MALIBU CANYON ROADS AND TOPANGA CANYON
  BOULEVARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-081400-
/O.EXT.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1139 PM PST MON DEC 7 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY...

* WINDS AND TIMING...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS
  TO 50 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. ISOLATED
  GUSTS TO 60 MPH ARE POSSIBLE ACROSS FAVORED MOUNTAIN PEAKS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-081400-
/O.EXT.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1139 PM PST MON DEC 7 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY...

* WINDS AND TIMING...AREAS OF NORTH WINDS 15 TO 30 MPH WITH 
  GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. 
  ISOLATED GUSTS UP TO 55 MPH ARE POSSIBLE IN THE FOOTHILLS 
  ABOVE MONTECITO. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

DB
546 
WWUS76 KLOX 081411
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
611 AM PST TUE DEC 8 2015

...WIND ADVISORIES HAVE EXPIRED...

CAZ039-046-052>054-081515-
/O.EXP.KLOX.WI.Y.0064.000000T0000Z-151208T1400Z/
SANTA BARBARA COUNTY SOUTH COAST-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS...
ACTON...MOUNT WILSON...SANDBERG
611 AM PST TUE DEC 8 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE BEGUN TO DIMINISH...SO THE WIND ADVISORIES HAVE BEEN
ALLOWED TO EXPIRE. HOWEVER...LOCAL NORTHERLY WIND GUSTS TO 30 MPH
WILL CONTINUE ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW
PASSES AND CANYONS THROUGH MID MORNING...WITH LOCAL GUSTS OF 40
TO 50 MPH IN THE MOUNTAINS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:25 PM PST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 7, 2:25 PM PST, 3 hours 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
225 PM PST MON DEC 7 2015

.SYNOPSIS...

ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH WEDNESDAY AS HIGH
PRESSURE REMAINS OVER THE AREA...THEN COOLER CONDITIONS ARRIVE ON
THURSDAY AND FRIDAY AS A COLD FRONT MOVES THROUGH THE
REGION...BRINGING LIKELY RAIN SHOWERS NORTH OF POINT CONCEPTION AND
A CHANCE OF RAIN SHOWERS AND MOUNTAIN SNOW SOUTH THAT LINGER INTO
FRIDAY. DRIER CONDITIONS ARRIVE SATURDAY THEN ANOTHER TROUGH OF LOW
PRESSURE MOVES THROUGH ON SUNDAY FOR AN ADDITIONAL CHANCE OF
PRECIPITATION.

&&

.SHORT TERM (TUE - THU)... TEMPERATURES HAVE WARMED QUITE A BIT
TODAY AS OFFSHORE FLOW CONTINUES. WEAK HIGH PRESSURE ALOFT BUILDS IN
FROM THE WEST ON TUESDAY TO BRING EVEN SLIGHTLY WARMER AFTERNOON
HIGHS. SKIES WILL REMAIN FLUCTUATING BETWEEN SUNNY THROUGH PARTLY
CLOUDY SKIES...THE AREA SITTING JUST SOUTH OF AN ACTIVE AND MOIST
UPPER LEVEL JET SLAMMING INTO THE PACIFIC NORTHWEST AND NORTHERN
CALIFORNIA...SPILLING SOME MID AND HIGH LEVEL MOISTURE SOUTHWARD
OVER THE FORECAST AREA. THE ISOLATED AREAS OF NORTH AND EAST WINDS
IN THE FOOTHILLS AND MOUNTAINS SHOULD SEE WEAKER WINDS TOMORROW
SINCE THE OFFSHORE PRESSURE GRADIENT WILL WEAKEN. COULD SEE SOME
NORTH WINDS TONIGHT AND AGAIN TUESDAY NIGHT IN THE USUAL WIND-PRONE
CANYONS OF THE SBA SOUTH COAST...BUT EXPECTING TO BE BELOW ADVISORY
CRITERIA.

WEDNESDAY WILL BE A TRANSITION DAY BETWEEN OUR VERY WARM
TEMPERATURES TO START THE WEEK AND THE VERY COOL TEMPERATURES TO END
THE WEEK. TEMPERATURES WEDNESDAY COOL SEVERAL DEGREES...MORE SO
ALONG THE COAST. SURFACE PRESSURE GRADIENTS ARE NEAR NEUTRAL TO
START THE DAY BUT TURN ONSHORE LATER IN THE DAY. DESPITE THE COOLING
HIGH TEMPS WILL STILL VERY MUCH ABOVE NORMAL.

HEIGHTS START TO FALL ON WEDNESDAY NIGHT IN ADVANCE OF A FAIRLY DEEP
UPPER LEVEL TROUGH MOVING IN OFF THE PACIFIC...ITS CLOSED LOW CENTER
JUST WEST OF VANCOUVER ISLAND BY THURSDAY MORNING. MODELS IN PRETTY
GOOD AGREEMENT ON MOVING THE SURFACE COLD FRONT DOWN THE COAST
DURING THE DAY ON THURSDAY...THEN REMAINING SHOWERY THURSDAY NIGHT
BEFORE THE TROUGH AXIS MOVES THROUGH LATER ON FRIDAY TO START A SLOW
DRYING TREND. MOISTURE IS LIMITED WITH THIS FIRST SYSTEM...JUST A
SLIVER OF JUST OVER AN INCH PW MOVING THROUGH THURSDAY. TIME HEIGHT
CROSS SECTIONS SHOW RH OVER 50 PERCENT LIMITED TO BELOW 700 MB.
RAINFALL AMOUNTS WILL BE HIGHEST CENTRAL COAST...A TENTH TO A
QUARTER...MAYBE UP A HALF INCH FAR NW SLO COUNTY...AND LIGHTER SOUTH
WHERE AMOUNTS SHOULD STAY UNDER A TENTH. TEMPERATURES ON THURSDAY
WILL BE AROUND AVERAGE TO JUST ABOVE...DESPITE A SIGNIFICANT COOL
DOWN FROM WEDNESDAY. AREAS NORTH OF POINT CONCEPTION WILL BE BELOW
NORMAL HOWEVER. THE OTHER ISSUE WILL BE WINDS...STRONG NORTH
NORTHWEST WINDS IN THE MOUNTAINS STARTING THURSDAY NIGHT.

.LONG TERM (FRI-MON)... HEIGHTS SHOULD SLOWLY RISE ON FRIDAY BUT
CONDITIONS REMAINS COOL AND SHOWERY THROUGH THE DAY. ALL AREAS WILL
EXPERIENCE HIGHS BELOW NORMAL FRIDAY. SNOW LEVELS LOWER TO AROUND
5500 FEET FRIDAY MORNING AND CONTINUE TO LOWER THROUGH THE DAY...SO
SNOW SHOWERS ARE POSSIBLE IN THE HIGHER ELEVATIONS. LITTLE IF ANY
ACCUMULATION EXPECTED. THE STRONG NORTH AND NORTHWEST WINDS CONTINUE
ON FRIDAY...STRONGEST THROUGH THE I-5 CORRIDOR FRIDAY BEFORE
DECREASING FRIDAY NIGHT.

DRIER AND JUST A BIT WARMER ON SATURDAY IN THE WAKE OF THE THU-FRI
SYSTEM...HIGH TEMPS STILL BELOW NORMAL ACROSS THE AREA. FORECAST
BECOMES COMPLICATED ON SUNDAY AND MONDAY WHEN MODELS DROP ANOTHER
TROUGH INTO THE AREA.LONG RANGE MODELS NOT IN BAD AGREEMENT EARLY
SUNDAY...BUT DIVERGE IN THEIR SOLUTIONS THROUGH THE DAY SUNDAY AND
INTO MONDAY. THE ECMWF IS THE MORE PROGRESSIVE OF THE MODELS AND BY
SUNDAY NIGHT IT PUTS THE TROUGH AXIS ALREADY TO THE EAST OF
SOCAL...THEN BY MONDAY NIGHT IT HAS THE AXIS WAY OFF OVER ABQ.
MEANWHILE THE SLOWER AND DEEPER GFS PUTS A CLOSED 526 DM UPPER LOW
OVER SW IDAHO ON SUNDAY NIGHT...AND SWINGS A FAIRLY DEEP TROUGH AXIS
THROUGH SOCAL MONDAY NIGHT. THE GFS ENSEMBLE SOLUTION IS JUST A BIT
FASTER...BUT OVERALL THE GFS DETERMINISTIC AND ENSEMBLE ARE TOGETHER
MUCH SLOWER AND DEEPER THAN THE ECMWF. THERE IS RUN-TO-RUN
CONSISTENCY IN THE GFS AND IN FACT IT'S TRENDING DEEPER AND SLOWER
THE PAST FEW RUNS (THE 18Z THAT JUST CAME IN IS EVEN SLOWER...FOR
WHAT IT'S WORTH). DECIDED TO TREND TOWARDS THE SLOWER AND DEEPER GFS
FOR THE FORECAST AND NUDGED POPS ON SUNDAY UP A CATEGORY NORTH OF
POINT CONCEPTION BUT FOR NOW KEPT THEM AT SLIGHT9 SOUTH. ALSO
EXTENDED PRECIPITATION CHANCES INTO MONDAY ALL AREAS. AS
EXPECTED...TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION...07/1800Z.

AT 1711Z OVER KLAX...THERE WAS A SURFACE BASED INVERSION UP TO 1000
FEET WITH A TEMPERATURE OF 20 DEGREES C.

MOSTLY VFR CONDITIONS ARE EXPECTED AT TAF SITES IN THE NEXT 24
HOURS. THERE IS A 10 PERCENT CHANCE OF LOW LEVEL WIND SHEAR DURING
THE PERIOD.

KLAX...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH TUESDAY MORNING.
THERE IS A 10 PERCENT CHANCE OF LOW LEVEL WIND SHEAR.

KBUR...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH TUESDAY MORNING.
THERE IS A 10 PERCENT CHANCE OF LOW LEVEL WIND SHEAR.

&&

.MARINE...07/230 PM.

ACROSS THE NORTHERN INNER WATERS...HIGH CONFIDENCE THAT SCA FOR
HAZARDOUS SEAS WILL CONTINUE THROUGH LATE TUE NIGHT.  SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE OUTER
WATERS THROUGH TUE NIGHT. WINDS AND SEAS MAY COME DOWN BRIEFLY LATE
TUE NIGHT/WED MORNING...BUT WILL INCREASE AGAIN WED AFTERNOON. THERE
COULD BE SOME GALE FORCE WINDS LATE THU INTO FRI. VERY LARGE SEAS OF
13 TO 20 FEET WILL SPREAD INTO THE OUTER WATERS NORTH OF POINT
CONCEPTION THU AFTERNOON AND PERSIST THROUGH AT LEAST SAT...AND
POSSIBLY INTO NEXT MONDAY.

&&

.BEACHES...07/900 AM.

SURF WILL CONTINUE TO BUILD THIS MORNING ALONG EXPOSED WEST AND
NORTHWEST FACING SHORES FROM SLO TO LOS ANGELES COUNTY...LIKELY
PERSISTING THROUGH TUESDAY. A HIGH SURF ADVISORY IS IN EFFECT TO
ACCOUNT FOR SURF FROM 6 TO 10 FEET SOUTH OF POINT CONCEPTION WITH
LOCAL SETS TO 12 FEET. NORTH OF POINT CONCEPTION...SURF OF 15 TO 20
FEET IS EXPECTED. THERE COULD BE SOME MINOR COASTAL FLOODING ON
BEACHES OF SLO AND WRN SBA COUNTIES.

ANOTHER HIGH SURF EVENT WITH EVEN LARGER SURF IS EXPECTED BEGINNING
THURSDAY...LIKELY LASTING INTO THE WEEKEND. MINOR FLOODING AND
COASTAL EROSION IS POSSIBLE DUE TO THE COMBINATION OF HIGH SURF AND
RELATIVELY HIGH TIDES EACH MORNING DURING THIS PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
COASTAL FLOOD ADVISORY (SEE LAXCFWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...JACKSON
AVIATION/MARINE/BEACHES...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 7, 6:00 AM PST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON DEC 7 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-081400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON DEC 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A LONG PERIOD SWELL WILL GENERATE HIGH SURF AND DANGEROUS RIP
CURRENTS OVER MOST COASTAL AREAS. THE LARGEST SURF WILL BE ON
THE CENTRAL COAST...WHICH WILL ALSO LEAD TO MINOR COASTAL FLOODING
CONCERNS AND BREAKING WAVES NEAR THE MORRO BAY HARBOR ENTRANCE.

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

A LONG PERIOD SWELL WILL GENERATE HIGH SURF AND DANGEROUS RIP
CURRENTS OVER MOST COASTAL AREAS THROUGH TUESDAY. THE LARGEST SURF
WILL BE ON THE CENTRAL COAST...WHICH WILL ALSO LEAD TO MINOR COASTAL
FLOODING CONCERNS AND BREAKING WAVES NEAR THE MORRO BAY HARBOR
ENTRANCE.

A STORM SYSTEM MAY BRING RAIN AND MOUNTAIN SNOW TO THE AREA
THURSDAY INTO FRIDAY...AND POSSIBLY AGAIN ON SUNDAY. WIDESPREAD GUSTY
WINDS ARE ALSO EXPECTED. THIS STORM WILL GENERATE VERY LARGE SURF AS
WELL...WHICH WILL PRODUCE DANGEROUS RIP CURRENTS AND POSSIBLE
COASTAL FLOODING.

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ASR

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.